For the past two weeks I have had very sharp throbing pain in both my calves and feet. It feels just like a "Charlie Horse". I have increased my potasium and drank extra water. At times it is really unbearable and then it just passes. It comes and goes constantly.
Do you exercise? If you are make sure you do alot of stretching and cool downs. I had those really bad when I was younger from dancing and again when I was pregnant. When you get them flex your foot and that will help out. Hope that helps some!
I have/had what I call charlie horses, while in bed and out, regardless of taking mega doses of vitamins and minerals. What I am about to suggest is going to sound silly and impossible. I heard it on another thyroid forum. Its an old wives tale/folk wisdom , but true and works (for me and a lot of others).
Put a wrapped bar of soap under your bottom sheet. No one knows how or why this works, except that it does. I have a bar under my bottom sheet and I have not experienced a full blown cramp since. I feel one coming on but it doesn't go any further than that. I am a happy camper :)
i used to get cramps in the back of my calves when I was heavy into soccer. when I began to run it would tighten like an elastic and go numb. I would not be able to run. I would wait 10 seconds and go away. I think it had to do with me growing and like puberty or something, cause my doctor could not explain them because they were awkward and not painful
Did you get the cramps after a flu shot by any chance? I had the same thing, except mine was follwed by pins and needles sensation on my feet for a couple days after. The cramps still bother me sometimes, but tingling is gone. I am wondering if its some rxn to the flu shot.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.